Publications and preprints
-
(with M. Longo and S. Vigni) Perrin-Riou's main conjecture for modular forms, in progress;​
​
-
(with M. Longo and S. Vigni) Kolyvagin's conjecture for modular forms, submitted;
​
-
On the Iwasawa Main Conjecture for generalized Heegner classes in a quaternionic setting. Forum Math. (2025), vol. 37, pp. 225-245; pdf
​
-
(with G. Ponsinet and S. Vigni) On Shafarevich-Tate groups and analytic ranks in families of modular forms, II. Coleman families. Math. Res. Lett. (2024), vol. 31, pp. 861-913; pdf
​
-
(with L. Gehrmann) L-invariants for cohomological representations of PGL(2) over arbitrary number fields. Forum Math. Sigma (2024), vol. 12, Paper No. e71, 27; pdf
​
-
(with M. Longo) Generalized Heegner cycles on Mumford curves. Math. Z. (2021), vol. 297, pp. 483-515; pdf
​
-
(with M. Longo) Exceptional zero formulae for anticyclotomic p-adic L-functions of elliptic curves in the ramified case. J. Number Theory (2018), vol. 190, pp. 187-211; pdf
​
-
Extensions of degree p^4 of a p-adic field. Ann. Math. du Québec (2018), vol. 42, pp. 107-125; pdf
​
-
Extensions of degree p^l of a p-adic field. Ann. di Mat. Pura ed Appl. (2017), vol. 196, pp. 457-477; pdf